# SDR DALA2018011900344

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 82,093 hours, 36,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 620, 1.5 INCHES BELOW STRINGER 17L.  REPAIRED IAW ERA 556472-14.
